Facebook Pixel
EmpowHER Guest

i had unprotected sex with my bf on 5 th day of my period and take contraceptive pill my periods date is 16 bt now i have blooding from yesterday what can i do

By Anonymous March 24, 2016 - 11:33pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Your bleeding is probably a side effect from taking emergency contraception. This is a normal side effect and should end within a week. Your next menstrual period may be irregular.

You can read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


March 25, 2016 - 6:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!